# SDR AALA202407029296

- Difficulty date: June 30, 2024
- Submitted: July 2, 2024
- Operation: Air carrier
- Aircraft: N831NN
- Make and model: Boeing 737823
- Aircraft serial: 33211
- Aircraft time: 41,694 hours, 17,700 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Skin
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: LAVATORY VENT HAS MINOR CORROSION. REMOVED MINOR CORROSION. PER SRM 51-10-02-0G.
